liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Robust boundary conditions for stochastic incompletely parabolic systems of equations
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-7972-6183
2018 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 371, p. 192-213Article in journal (Refereed) Published
Abstract [en]

We study an incompletely parabolic system in three space dimensions with stochastic boundary and initial data. We show how the variance of the solution can be manipulated by the boundary conditions, while keeping the mean value of the solution unaffected. Estimates of the variance of the solution is presented both analytically and numerically. We exemplify the technique by applying it to an incompletely parabolic model problem, as well as the one-dimensional compressible Navier–Stokes equations.

Place, publisher, year, edition, pages
2018. Vol. 371, p. 192-213
Keywords [en]
Uncertainty quantification; Incompletely parabolic system; Initial boundary value problems; Stochastic data; Variance reduction; Robust design
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-148214DOI: 10.1016/j.jcp.2018.04.060ISI: 000438393900011OAI: oai:DiVA.org:liu-148214DiVA, id: diva2:1212693
Note

Funding agencies: European Commission [ACP3-GA-2013-605036]

Available from: 2018-06-03 Created: 2018-06-03 Last updated: 2018-08-02

Open Access in DiVA

The full text will be freely available from 2020-05-21 14:42
Available from 2020-05-21 14:42

Other links

Publisher's full text

Authority records BETA

Wahlsten, MarkusNordström, Jan

Search in DiVA

By author/editor
Wahlsten, MarkusNordström, Jan
By organisation
Computational MathematicsFaculty of Science & Engineering
In the same journal
Journal of Computational Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 165 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf